# SDR RAAA99B1015

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 862104
- Condition: Discharged
- Location: Emer Exit
- Component: Intvlv, 873100212
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN DOOR EMERGENCY EXIT EGRESS IDENTIFIER LIGHT FAILED SERVICE CHECK.  REPLACED BATTERY PACK DUE DISCHARGED.
